Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
124 Doctors are Online

Suffering burning sensations while passing urine

Since last 04 days, I have got a problem of burning while passing urine. In a situation like this, can I take L CIN-500 tablets ? Please guide. Regards/Rajendra Gosavi
Asked On : Fri, 18 Mar 2011
Answers:  1 Views:  306
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Welcome to HealthcareMagic forum.

If there is burning urination , you need to confirm a urinary tract infection , for this you need a urine routine, microscopy examination first, after which antibiotics will be started, if doctor has but you on L CIN you could take it , but I feel another antibiotic replacement may work better

Wish you good health
Answered: Fri, 18 Mar 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor